Far Eastern Mathematical Journal

To content of the issue


On the lemniscates of rational functions


Dubinin V.N., Afanaseva-Grigoreva A.S.

2017, issue 2, Ñ. 201-209


Abstract
The impact of the connectivity of some lemniscates of the rational function on the absolute value of its derivative is considered. The role of the lemniscates in the problems of the extremal decomposition of the Riemann sphere is discussed.

Keywords:
rational function, lemniscate, extremal decomposition, condenser capacity, symmetrization

Download the article (PDF-file)

References

[1] V.N. Dubinin, “Lemniskata i neravenstva dlia logarifmicheskoi emkosti kontinuuma”, Matem. zametki, 80:1, (2006), 33–37.
[2] V.N. Dubinin, “O komponentakh lemniskaty, ne soderzhashchikh kriticheskikh tochek polinoma, otlichnykh ot ego nulei”, Analiticheskaia teoriia chisel i teoriia funktsii. 25, Zap. nauchn. sem. POMI, 383, (2010), 77–85.
[3] V.N. Dubinin, “Nekotorye neravenstva dlia polinomov i ratsional'nykh funktsii, sviazannye s lemniskatami”, Analiticheskaia teoriia chisel i teoriia funktsii. 27, Zap. nauchn. sem. POMI, 404, (2012), 83–99.
[4] V.N. Dubinin, “Ob odnoi ekstremal'noi zadache dlia kompleksnykh polinomov s ogranicheniiami na ikh kriticheskie znacheniia”, Sib. matem. zhurn., 55:1, (2014), 79–89.
[5] V.N. Dubinin, “Ekstremal'naia zadacha dlia proizvodnoi ratsional'noi funktsii”, Matem. zametki, 100:5, (2016), 732–738.
[6] W.K. Hayman, Research Problems in Function Theory, Univ. of London. The Athlone Press, London, 1967.
[7] P. Erdos, Some of My Favorite Unsolved Problems. A Tribute to Paul Erdos, Cambridge Univ. Press, Cambridge, 1990.
[8] A. Eremenko, L. Lempert, “An extremal problem for polynomials”, Proc. Amer. Math. Soc., 122:1, (1994), 191–193.
[9] G.V. Kuz'mina, “Metody geometricheskoi teorii funktsii”, Algebra i analiz, 9:3, (1997), 41–103, 9:5, 1–50.
[10] G.V. Kuz’mina, “Geometric function theory. Jenkins results. The method of modules of curve families”, Analiticheskaia teoriia chisel i teoriia funktsii. 31, Zap. nauchn. sem. POMI, 445, (2016), 181–249.
[11] N.I. Akhiezer, Elementy teorii ellipticheskikh funktsii, Nauka, M., 1970.
[12] A.B. Bogatyrev, “Chebyshevskoe predstavlenie ratsional'nykh funktsii”, Matem. sb., 201:11, (2010), 19–40.
[13] A.B. Bogatyrev, “How Many Zolotarev Fractions are There?”, 2015, arXiv: 1511.05346.
[14] V.N. Dubinin, Emkosti kondensatorov i simmetrizatsiia v geometricheskoi teorii funktsii kompleksnogo peremennogo, Dal'nauka, Vladivostok, 2009.
[15] V.N. Dubinin, L.V. Kovalev, “Privedennyi modul' kompleksnoi sfery”, Analiticheskaia teoriia chisel i teoriia funktsii. 15, Zap. nauchn. sem. POMI, 254, (1998), 76–94.

To content of the issue